@book{AST_1999__256__1_0, author = {Morel, Fabien}, title = {Th\'eorie homotopique des sch\'emas}, series = {Ast\'erisque}, publisher = {Soci\'et\'e math\'ematique de France}, number = {256}, year = {1999}, zbl = {0933.55021}, language = {fr}, url = {https://www.numdam.org/item/AST_1999__256__1_0/} }
Morel, Fabien. Théorie homotopique des schémas. Astérisque, no. 256 (1999), 125 p. http://numdam.org/item/AST_1999__256__1_0/
[1] Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math., nos 269, 270, 305, Springer-Verlag, Berlin, Heidelberg, New-York, (1972-73). | Zbl
, et ,
[2] Algebraic
[3] Théorie des intersections et théorème de Riemann-Roch, Lecture Notes in Math. no 225, Springer-Verlag, Berlin, Heidelberg, New-York, (1971) | Zbl
, et ,[4] The Whitehead group of a polynomial extension, Publ. Math. I.H.E.S. 22 (1969), 61-79. | EuDML | Numdam | DOI
, et ,[5] Riemann-Roch for singular varieties, Publ. Math. I.H.E.S. 45 (1975), 101-145. | Zbl | EuDML | Numdam | DOI
, et ,[6] Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer-Verlag, Berlin, Heidelberg, New-York, 1972. | Zbl
and ,
[7] A Spectral Sequence for the
[8] Intersection theory, Ergebnisse der Math., Springer-Verlag, Berlin- Heidelberg-New-York-Tokyo 1984. | Zbl
,
[9] Higher
[10] A Mayer-Vietoris sequence in the
[11] On the deformation of rings and algebras II, Annals of Math. 84 (1966), 1-19. | Zbl | DOI
,[12] A la poursuite des champs, prépublication.
,[13] Eléments de géométrie algébrique, Publ. Math. I.H.E.S. 4 (1960). | Zbl | DOI
et ,[14] Éléments de géométrie algébrique, Publ. Math. I.H.E.S. 8 (1961).
et ,[15] Éléments de géométrie algébrique, Publ. Math. I.H.E.S. 20, 24, 28, 32 (1964-67). | DOI
et ,[16] Calculus of fractions and homotopy theory, Ergebnisse der Mathematik 35, Springer-Verlag (1967). | Zbl
et ,[17] Algebraic Geometry, Graduate Text in Mathematics, Springer-Verlag (1977). | MR | Zbl | DOI
,
[18] Une suite exacte de Mayer-Vietoris en
[19] Motivic complexes, in Motives, U. Jannsen, S. Kleiman, J.-P. Serre Editors, Proc. Symp. Pure Math. no 35 part 1. | Zbl | MR
,[20] On the Bass-Quillen conjecture concerning projective modules over polynomial rings. Invent. Math. 65 (1981/82), no. 2, 319-323. | MR | Zbl | EuDML | DOI
,[21] Commutative ring theory, Cambridge studies in advanced mathematics 8, Cambridge University Press. | MR | Zbl
,[22] Simplicial Objects in Algebraic Topology Van Nostrand (1968). | Zbl
,[23] Categories for the working mathematician, Graduate text in Mathematics, vol. 5, Springer-Verlag, 1971. | MR | Zbl
,
[24] Introduction to algebraic
[25]
[26] The completely decomposed topology on schemes and associated descent spectral sequences in algebraic
[27] Homotopical Algebra Lecture notes in Math. 43, Springer-Verlag, Berlin, Heidelberg, New-York, 1967. | MR | Zbl
,
[28] Higher Algebraic
[29] Projective Modules over Polynomial Rings, Inventiones Math. 36 (1976), 167-171. | MR | Zbl | EuDML | DOI
,[30] Rationnal homotopy theory, Annals of Math. 90 (1969), 205-295. | MR | Zbl | DOI
,
[31] Algebraic
[32] Descent for the
[33] Algebraic Morava
[34] Triangulated categories of motives over a field. Preprint, 1995. | Zbl | MR
,[35] The Milnor conjecture, Preprint 1996.
,
[36] Localization of the
[37] Homotopy Algebraic